Journal of Mathematics of Kyoto University

A winding problem for a resonator driven by a white noise

H. P. McKean, Jr.

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 2, Number 2 (1962), 227-235.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524936

Digital Object Identifier
doi:10.1215/kjm/1250524936

Mathematical Reviews number (MathSciNet)
MR156389

Zentralblatt MATH identifier
0119.34701

Citation

McKean, H. P. Jr. A winding problem for a resonator driven by a white noise. J. Math. Kyoto Univ. 2 (1962), no. 2, 227--235. doi:10.1215/kjm/1250524936. https://projecteuclid.org/euclid.kjm/1250524936


Export citation